Jump to content
CrazyBoards.org

Zyprexa mixability


Recommended Posts

Yesterday I talked to my tdoc about my incresingly dysfunctional life and my growing obsession with SI and he mentioned both Zyprexa and Risperidol (sp?) and said that he would chat up the county nurse practioner about them. I'm taking Paxil, Seroquel Uniretic (for blood pressure) and lately, Clonazepam...does anyone know if Zyprexa (which seems like it'll do the most good of the two) mixes with paxil and Seroquel?...I would like to keep the clonazepam, but they will probably not let me.

Link to comment
Share on other sites

Yesterday I talked to my tdoc about my incresingly dysfunctional life and my growing obsession with SI and he mentioned both Zyprexa and Risperidol (sp?) and said that he would chat up the county nurse practioner about them. I'm taking Paxil, Seroquel Uniretic (for blood pressure) and lately, Clonazepam...does anyone know if Zyprexa (which seems like it'll do the most good of the two) mixes with paxil and Seroquel?...I would like to keep the clonazepam, but they will probably not let me.

<{POST_SNAPBACK}>

I read one or two of your other posts. Are you seeing an MD at all or a Nurse Practitioner? If it is the ARNP, is there any way that you can see an  MD?

Both of them are OK. The only thing to be aware of [with either] is that all the the meds you mention have potential hypotensive effects.  Obviously the Uniretic would already have this.  However, since every med has this effect, it would make sense to try to reduce the potential for hypotension and thus what does make the most sense is to kick the Clonazepam before or shortly after starting one of the others.  If you don't need it, it would be best to just stop. Perhaps your nurse will let you keep it as long as you agree to try without it for a while, or will agree to consider reintroducing it if needed. 

Just keep in mind, all the meds you are currently on now can have a hypotensive effect. You do have issues with blood pressure and intuitively, one would think that this would not be a problem, but they  can potentiate eachother, which is actually mentioned in the link at the bottom. 

Just keep in mind that when first starting the new med to sit up, stand up slowly.  I don't know how much Clonazepam you are taking now but it is probably a good idea to titrate slowly with the Zyprexa.

Also, you might want to avoid grapefruit and grapefruit juice, products.  It can compromise plasma levels, possibly making the seroquel less or more effective at times  and may be contributing to anxiety and other symptoms.

You can find the info here:

https://www.aidsmeds.com/cmm/DrugsNewConten...?Do=AfterSearch

Do talk to your ARNP about how all this can interact with your blood pressure, especially if you have already felt light headed at all.

~navy~

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...